# SDR AU981174

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31T
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Connector
- Part number: 2061512
- Condition: Burnt
- Location: Prop De-Ice
- Component: Bfgoodrich, 4E11883
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER DE-ICE SYSTEM CONNECTOR E461 AND E462 DAMAGED.  SEE ALSO MDR AU981173.   PART TC:  4,543.
